# SDR ASOA201001437

- Difficulty date: September 22, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUATION OF MWC 347. FLOOR SUPPORT OTBD OF RBL 36 IS CORRODED FROM FS 621.00 TO FS 559.00+80.  26 EA NUTPLATES NEED INSTALLED.  REINSTALLED 26 EA NUTPLATES IAW SRM 51-42-10.
